# SDR A6WA200440179

- Difficulty date: November 7, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,999 hours, 11,102 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 787190
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK LIGHTING HAS A BROKEN SPLICE AT ROW NR 8.  REMOVED AND REPLACED SPLICE AT ROW NR 8 IAW CRJ 200 WIRING MANUAL 20-17-10.
